MAUDE Adverse Event Report: MOZARC MEDICAL US LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

MOZARC MEDICAL US LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145039P
Health Effect - Clinical Codes Pulmonary Embolism (1498); Obstruction/Occlusion (2422); Reduced Blood Flow (4598); Hemodynamic instability (4868)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Injury occurred, pulmonary air embolus.During placement of tunneled central venous catheter, the peel away sheath valve failed and a large bolus of air was sucked into the sheath and into the heart prompting immediate advanced airway procedures, patient repositioning, and emergent anesthesia response.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
MOZARC MEDICAL US LLC
15 hampshire street
mansfield MA 02048
MDR Report Key25277324
Report Number25277324
Device Sequence Number13187515
Product Code MSD
UDI-Device Identifier10884521158023
UDI-Public(01)10884521158023(17)300103(10)2430500182
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/29/2026
Report Date (Section F) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145039P
Device Lot Number2430500182
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA04/29/2026